# SDR ASAA2022062939065

- Difficulty date: June 29, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N364VA
- Make and model: Airbus A320-214
- Aircraft serial: 07138
- Aircraft time: 16,807 hours, 6,244 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R2 DOOR SILL BEAM CORROSION AT NUTPLATE GROUNDED - YES. REMOVED ALL CORROSION FOUND TO BE OUT OF LIMITS. .875" L X 1" W X .063" D IAW A320 SRM 53-41-14. CUTOUT DAMAGE AND PERFORMED REPAIR PRINCIPLE 5 CUTOUT DIMENSIONS 1" L X 1.2 " W IAW A320 SRM 53-41-14. APPLIED ALL APPLICABLE PROTECTIVE COATINGS IAW A320- SRM 51-23-11. REPAIR CATEGORY A.
